DOI QR코드

DOI QR Code

CONSERVATIVE MINIMAL QUANTUM DYNAMICAL SEMIGROUPS GENERATED BY NONCOMMUTATIVE ELLIPTIC OPERATORS

  • Bahn, Chang-Soo (Natural Science Research Institute Yonsei University) ;
  • Ko, Chul-Ki (Natural Science Research Institute Yonsei University)
  • Published : 2005.11.01

Abstract

By employing Chebotarev and Fagnola's sufficient conditions for conservativity of minimal quantum dynamical semigroups [7, 8], we construct the conservative minimal quantum dynamical semigroups generated by noncommutative elliptic operators in the sense of [2]. We apply our results to concrete examples.

Keywords

quantum dynamical semigroups;conservative semi­groups;noncommutative elliptic operators;dissipative operators

References

  1. A. Arnold and C. Sparber, Conservative quantum dynamical semigroups for mean-field quantum diffusion models, preprint, arXiv: math-ph/0309052v1
  2. C. Bahn and Y. M. Park, Feynman-Kac representation and Markov property of semigroups generated by noncommutative elliptic operators, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 6 (2003), 103-121
  3. B. V. R. Bhat and K. B. Sinha, Examples of unbounded generators leading to non-conservative minimal semigroups, Quantum Prob. Related Topics IX (1994), 89-103
  4. O. Bratelli and D. W. Robinson, Operator algebras and quantum statistical mechanics 1, Springer, second edition, 1987
  5. A. M. Chebotarev, Suficient conditions for conservativity of dynamical semi- groups, Thoeret. and Math. Phys. 80 (1989), no. 2, 804-818 https://doi.org/10.1007/BF01016107
  6. A. M. Chebotarev, Suficient conditions for conservativism of a minimal dynamical semigroup, Math. Notes 52 (1993), 1067-1077 https://doi.org/10.1007/BF01210444
  7. A. M. Chebotarev and F. Fagnola, Suficient conditions for conservativity of quantum dynamical semigroups, J. Funct. Anal. 118 (1993), 131-153 https://doi.org/10.1006/jfan.1993.1140
  8. E. B. Davies, Quantum dynamical semigroups and the neutron diffusion equation, Rep. Math. Phys. 11 (1977), 169-188 https://doi.org/10.1016/0034-4877(77)90059-3
  9. F. Fagnola, Chebotarev's suficient conditions for conservativity of quantum dynamical semigroups, Quantum Probab. Related Topics VII (1993), 123-142
  10. F. Fagnola and R. Rebolledo, Subharmonic projections for a quantum Markov semigroup, J. Math. Phys. 43 (2002), no. 2, 1074-1082 https://doi.org/10.1063/1.1424475
  11. J. M. Lindsay and K. B. Sinha, Feynman-Kac representaion of some noncommutative elliptic operators, J. Funct. Anal. 147 (1997), 400-419 https://doi.org/10.1006/jfan.1996.3061
  12. K. R. Parthasarathy, An Introduction to Qunatum stochastic Calclus, Monographs in Mathematics, Birkhauser, Basel, 1992
  13. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer Verlag, New York, Berlin, Heidelberg, Tokyo, 1983
  14. M. Reed and B. Simon, Method of modern mathmatical physics I, II, Academic press, 1980
  15. J. Derenzinski and V. Jaksic, Spectral theory of Paul-Fierz operators, J. Funct. Anal. 180 (2001), 243-327 https://doi.org/10.1006/jfan.2000.3681
  16. A. M. Chebotarev and F. Fagnola, Sufficient conditions for conservativity of minimal quantum dynamical semigroups, J. Funct. Anal. 153 (1998), 382-404 https://doi.org/10.1006/jfan.1997.3189
  17. A. M. Chebotarev and S. Yu. Shustikov, Conditions suficient for the conservativity of a minimal quantum dynamical semigruop, Math. Notes 71 (2002), no. 5, 692-710 https://doi.org/10.1023/A:1015896123403
  18. G. Lindblad, On the generator on dynamical semigroups, Comm. Math. Phys. 48 (1976), 119-130 https://doi.org/10.1007/BF01608499
  19. C. K. Ko and Y. M. Park, Construction of a family of quantum Ornstein-Uhlenbeck semigroups, J. Math. Phys. 45 (2004), 609-627 https://doi.org/10.1063/1.1641150
  20. F. Fagnola and R. Rebolledo, On the existence of stationary states for quantum dynamical semigroup, J. Math. Phys. 42 (2001), 1296-1308 https://doi.org/10.1063/1.1340870

Cited by

  1. QUANTUM DYNAMICAL SEMIGROUPS GENERATED BY NONCOMMUTATIVE UNBOUNDED ELLIPTIC OPERATORS vol.18, pp.06, 2006, https://doi.org/10.1142/S0129055X06002759